# SDR ASOA03564

- Difficulty date: November 3, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, AT APPROX 1,000 FEET AFTER SELECTING THE FLAPS FROM EIGHT DEGREES TO ZERO DEGREES THE CREW RECEIVED A FLAPS FAIL CAUTION MESSAGE.  THE CREW REQUESTED EMERGENCY EQUIPMENT STANDBY AS A PRECAUTION AND THE AIRCRAFT RETURNED TO DFW, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE RT BRAKE AND POSITION SENSOR UNIT, AND ALSO PREFORMED OPS CHECK OF THE FLAPS SYSTEM FOR APPROX FIFTEEN MINUTES WITH NORMAL RESULTS.  AIRCRAFT OK FOR SERVICE. (M)
